# SDR MASA2024120400047

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 18,406 hours, 11,028 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Crew Error
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE DEPLOYED.  R & R R2 DOOR EMER SLIDE AND PNEUMATIC ASSY. OPS CHECK AND LEAK CHECK GOOD.    SLIDE OPERATED AS ADVERTISED. SLIDE DEPLOYED BY FLIGHT ATTENDANT
